# SDR TWAA0007104

- Difficulty date: May 7, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N926L
- Make and model: Doug DC-9-32
- Aircraft serial: 47172
- Aircraft time: 80,088 hours, 83,966 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CHECK, FOUND RT WING SPAR TO TRAP FITTING WITH CRACK BETWEEN TRAP ATTACH BOLTS.  REPLACED THE RT SPAR TO TRAP FITTING PER SRM 51-00, STANDARD PRACTICE AND EMLR 70740.  CHECK-C 3-10-00 STL.
